# SDR MALA110104

- Difficulty date: April 13, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 8,062 hours, 5,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 256 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 - FUSELAGE SKIN BURNED AT FS 256, 1.5" ABOVE S26L, .010 DEPTH X .015 DIA.  REPAIRED DAMAGED AREA IAW REO 690-53-00-157.  PERFORMED HFEC IAW NDTM 51-20-06.  APPLIED TOP COAT IAW SRM 51-25.  ALL WORK DONE IAW EOR53116.
